# SDR HEEA978969

- Difficulty date: January 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N230UN
- Make and model: Bell 230
- Aircraft serial: 23009
- System (JASC): 3110 · Instrument Panel
- Part: Switch Guard
- Part number: 513800
- Condition: Broken
- Location: Inst Panel
- Part time: 978 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PLASTIC COVER BROKEN. PART SCRAPPED IN FIELD.
